# SDR SWI2024F00893

- Difficulty date: September 6, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Scored
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL AFT RH HINGE BEARING LUG HAS SCORING AND PITTING ON THE LUG BUSHING AND O/B FACE OF LUG     (C-CHECK RO 9/26/2024)    REMOVED DAMAGE TO RH HINGE BEARING LUG/INBD FACE ON HORIZONTAL STAB BY REAMING AND SPOT FACING, REF E 175 SRM 55-10-02 , 55-10-08 AND ETD2024-170-024527 REV.: A. TRI HOLE MIKE TC2-9006A DUE 12-27-24 THIS REPAIR DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESSLIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY.
